# SDR FDEA201411133668

- Difficulty date: November 13, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 41 - 42 Y953 SEAT TRACK CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-40-21 & DRAWING A53932020204, MAJOR REPAIR IAW GMM 6-2-100
